NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Rafael Villa
Universidad de Sevilla - Sevilla / Spain
Others
AD Scientific Index ID: 6025041
University of Seville
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Co-Authors
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Rafael Villa's MOST POPULAR ARTICLES
1-)
An application of mixture distributions in modelization of length of hospital stayN Atienza, J García‐Heras, JM Munoz‐Pichardo, R VillaStatistics in medicine 27 (9), 1403-1420, 2008852008
2-)
Concentration of the distance in finite dimensional normed spacesJ Arias-de-Reyna, K Ball, R VillaMathematika 45 (2), 245-252, 1998571998
3-)
Rogers–Shephard and local Loomis–Whitney type inequalitiesD Alonso-Gutiérrez, S Artstein-Avidan, B González Merino, CH Jiménez, ...Mathematische Annalen 374, 1719-1771, 2019442019
4-)
Rogers–Shephard inequality for log-concave functionsD Alonso-Gutiérrez, BG Merino, CH Jiménez, R VillaJournal of Functional Analysis 271 (11), 3269-3299, 2016452016
5-)
John’s ellipsoid and the integral ratio of a log-concave functionD Alonso-Gutiérrez, BG Merino, CH Jiménez, R VillaThe Journal of Geometric Analysis 28, 1182–1201, 2018362018
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept